# SDR AALA202411293760

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 68,414 hours, 36,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR DETECTED ON FLIGHT DECK ONLY. FIRST NOTICED AFTER ENGINE START AND SUSPECTED IT WAS ASSOCIATED WITH HEAVY RAIN AT TIME. DISSIPATED AFTER CLIMBOUT AND SEEMED NORMAL DURING CRUISE. ODOR RETURNED DURING DESCENT IN CLEAR AIR WITH ENGINES AT IDLE POWER.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
